MathSciNet Relay Station
MathSciNet bibliographic data
MR2390535 57N10 (20H10 51M10 57N15 57Q15)
Luo, Feng; Schleimer, Saul; Tillmann, Stephan Geodesic ideal triangulations exist virtually. Proc. Amer. Math. Soc. 136 (2008), no. 7, 2625–2630.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement